# SDR ASAA2018010323094

- Difficulty date: January 3, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 37,276 hours, 11,475 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gasket
- Part number: 3351080010
- Condition: Leaking
- Location: Nr 2 Oil Cover
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIAGNOSTIC REPORTED THE NR 2 ENGINE HAS HAD AN INCREASE IN OIL PRESSURE.  ACFT GROUNDED.  ACCOMPLISHED INDICATING SYSTEM FOR ENGINE OIL PRESSURE, EEC BITE CHECK IAW FIM 73-00 TASK 801. NO FAULTS FOUND. ACCOMPLISHED INSPECTION OF OIL DAMPENING TUBE FOR BLOCKAGE. NO SIGNS OF BLOCKAGE.  REPLACED THE OIL INLET COVER IAW AMM 72-56-00-400, FOUND GASKET LEAKING. ACCOMPLISHED ENGINE POWER RUN IAW AMM 71-00-00-700-823-F00,  THE OIL PRESSURE INDICATION IS WITHIN LIMITS IAW AMM 71-00-00-800-806-F00.
